# SDR R61A2018091870968

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 29,129 hours, 22,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WAS REPORTED AS HARD TO DISARM. PERFORMED OPERATIONAL CHECK OF R2 DOOR AND ARM/DISARM HANDLE. LUBRICATED GIRT BAR IAW AMM 52-42-41 AND FOUND OPERATION OF DOOR HANDLES SERVICEABLE.
